Loading [MathJax]/jax/output/HTML-CSS/jax.js
Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
Leonard triples and hypercubes
Authors:
ID
Miklavič, Štefko
(Author)
Files:
http://dx.doi.org/10.1007/s10801-007-0108-x
Language:
English
Work type:
Not categorized
Typology:
1.01 - Original Scientific Article
Organization:
IAM - Andrej Marušič Institute
Abstract:
Let
V
denote a vector space over
C
with finite positive dimension. By a Leonard triple on
V
we mean an ordered triple of linear operators on
V
such that for each of these operators there exists a basis of
V
with respect to which the matrix representing that operator is diagonal and the matrices representing the other two operators are irreducible tridiagonal. Let
D
denote a positive integer and let
Q
D
denote the graph of the
D
-dimensional hypercube. Let
X
$
d
e
n
o
t
e
t
h
e
v
e
r
t
e
x
s
e
t
o
f
▫
$
Q
D
and let
A
∈
M
a
t
X
(
C
)
denote the adjacency matrix of
Q
D
. Fix
x
∈
X
and let
A
∗
∈
M
a
t
X
(
C
)
denote the corresponding dual adjacency matrix. Let
T
denote the subalgebra of
M
a
t
X
(
C
)
$
g
e
n
e
r
a
t
e
d
b
y
▫
$
A
,
A
∗
. We refer to
T
as the Terwilliger algebra of
Q
D
with respect to
x
. The matrices
A
and
A
∗
are related by the fact that
2
i
A
=
A
∗
A
ε
−
A
ε
A
∗
and
2
i
A
∗
=
A
ε
A
−
A
A
ε
, where
2
i
A
ε
=
A
A
∗
−
A
∗
A
and
i
2
=
−
1
. We show that the triple
A
,
A
∗
,
A
ε
acts on each irreducible
T
-module as a Leonard triple. We give a detailed description of these Leonard triples.
Keywords:
mathematics
,
graph theory
,
Leonard triple
,
distance-regular graph
,
hypercube
,
Terwilliger algebra
Year of publishing:
2007
Number of pages:
str. 397-424
Numbering:
Vol. 28, no. 3
PID:
20.500.12556/RUP-1597
ISSN:
0925-9899
UDC:
519.17
COBISS.SI-ID:
14624857
Publication date in RUP:
15.10.2013
Views:
5820
Downloads:
125
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
MIKLAVIČ, Štefko, 2007, Leonard triples and hypercubes. [online]. 2007. Vol. 28, no. 3, p. 397–424. [Accessed 1 April 2025]. Retrieved from: http://dx.doi.org/10.1007/s10801-007-0108-x
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Similar works from our repository:
Quality of life of adolescents with celiac disease
Children and celiac disease
Intolerance of the foods and celiac disease at adults
The quality of life of patients with insulin pump
Kardiomiopatija pri jetrni cirozi
Similar works from other repositories:
Kronična bolezen in življenjski stil
Patients' adherence to treatment of diabetes mellitus
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Secondary language
Language:
English
Keywords:
matematika
,
teorija grafov
,
razdaljno regularni grafi
,
Leonardova trojica
,
hiperkocka
,
Terwilligerjeva algebra
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back